# SDR DALA2016110708318

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 40,129 hours, 28,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND ALL OF THE EEPL CIRCUIT BREAKERS WERE TRIPPED AND WOULD NOT RESET.  THIS PREVENTED THEIR CONTROL THE EMERGENCY PATHWAY LIGHTING IN THE CABIN.  MAINTENANCE REPLACED ONE BATTERY PACK DUE TO BEING WARM TO THE TOUCH, ANOTHER BATTERY PACK DUE TO DISCOLORATION OF THE CIRCUIT BOARD, AND REPAIRED A WIRE WHICH WAS SHORTED TO GROUND.  THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
